Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

42 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633775
F. Riedel, “Optimal Stopping With Multiple Priors”, ECONOMETRICA, vol. 77, 2009, pp. 857-908.
PUB | DOI | WoS
 
2007 | Diskussionspapier | Veröffentlicht | PUB-ID: 1944648 OA
F. Riedel, Optimal Stopping under Ambiguity, Working Papers. Institute of Mathematical Economics, vol. 390, Bielefeld: Universität Bielefeld, 2007.
PUB | PDF
 

Filter und Suchbegriffe

keyword="optimal stopping"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung